Relative controllability of nonlinear systems with delays in state and control

  • D Iyai

Abstract



In this work, sufficient conditions are developed for the relative controllability of perturbed nonlinear systems with time varying multiple delays in control with the perturbation function having implicit derivative with delays depending on both state and control variable, using Darbo's fixed points theorem.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 239-246
Published
2008-05-21
Section
Articles

Journal Identifiers


eISSN: 1116-4336